Authors: Došen, Kosta 
Petrić, Zoran 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Ordinals in Frobenius monads
Journal: Journal of Pure and Applied Algebra
Volume: 217
Issue: 4
First page: 763
Last page: 778
Issue Date: 1-Apr-2013
Rank: M22
ISSN: 0022-4049
DOI: 10.1016/j.jpaa.2012.09.012
Abstract: 
This paper provides geometrical descriptions of the Frobenius monad freely generated by a single object. These descriptions are related to results connecting Frobenius algebras and topological quantum field theories. In these descriptions, which are based on coherence results for self-adjunctions (adjunctions where an endofunctor is adjoint to itself), ordinals in ε 0 play a prominent role. The paper ends by considering how the notion of Frobenius algebra induces the collapse of the hierarchy of ordinals in ε 0, and by raising the question of the exact categorial abstraction of the notion of Frobenius algebra.
Publisher: Elsevier
Project: Representations of logical structures and formal languages and their application in computing 

Show full item record

SCOPUSTM   
Citations

2
checked on Jul 19, 2024

Page view(s)

44
checked on May 10, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.